The characteristic functions of a certain integral equation
Doklady Akademii Nauk, Tome 130 (1960) no. 1, pp. 23-25
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1960_130_1_a4,
author = {Yu. L. Rodin},
title = {The characteristic functions of a certain integral equation},
journal = {Doklady Akademii Nauk},
pages = {23--25},
year = {1960},
volume = {130},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1960_130_1_a4/}
}
Yu. L. Rodin. The characteristic functions of a certain integral equation. Doklady Akademii Nauk, Tome 130 (1960) no. 1, pp. 23-25. http://geodesic.mathdoc.fr/item/DAN_1960_130_1_a4/